# SDR EE4Y2023013017052

- Difficulty date: January 30, 2023
- Submitted: January 30, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N224NV
- Make and model: Airbus A320-214
- Aircraft serial: 1694
- Aircraft time: 47,742 hours, 30,738 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE STRUCTURAL INSPECTION PER ALLEGIANT WORK CARD Nº: ZL-575-01-001 MPD, CORROSIONON LH WING TOP SKIN PANEL 2 LOWER SURFACE, RS AND TEOH AT RIBS 17 WAS FOUND. DUE THECORROSION RUNNING OVER REAR SPAR DETAILS WERE SENT TO AIRBUS ASKING FOR REPAIRINSTRUCTIONS AND FINAL APPROVAL.AIRBUS PROVIDED REPAIR INSTRUCTIONS UNDER DOSSIER81164669, 80872466 AND TD/80872466/076/2023#A.THE REPAIR WAS PERFORMED UNDER COOPESA JOB:A1M154 (ITEM 5-37)
